CLL Support Association
9,321 members14,702 posts

Fiebre (Fever with Ibrutinib - dose reduction)

Hello everyone! I am in my 5 week of ibrutinib and my side effects began to appear. Fever not very high but constant. Does it happen to others? I reduced the dose to 1 tablet per day 140mg.

Thank you (Google Translation by Admin)

Hola a todos! Estoy en mi 5 semana de ibrutinib y mis efectos adversos comenzaron a aparecer. Fiebre no muy alta pero constante . A otros les pasa asi? Me redujeron la dosis a 1 pastilla por dia 140mg.

Gracias

3 Replies
oldestnewest

La fiebre ocasionalmente puede ser un efecto secundario de Ibrutinib pero creo que es importante que consulte a su médico y asegúrese de que no tienes una infección subyacente. (Google translation)

Fever may occasionally be a side effect of Ibrutinib but I think it’s important that you see your doctor and make sure that you don’t have an underlying infection.

2 likes
Reply

Hola! Gracias por responderme. Si. Estoy consultando al medico que por ahora descarto infeccion pulmonar , sinusitis e infeccion vias urinarias

Quizas sea un virus. Porque tengo salpullido . Y una tos seca de garganta. Espero se me resuelva pronto asi puedo seguir con mi tratamiento completo ya que hace 3 dias tengo una dosis reducida de ibrutinib. Gracias jm954.!

Per Google Translate - Admin

Hello! Thanks for answering me. Yes. I am consulting the doctor that for now I discard lung infection, sinusitis and urinary tract infection

Maybe it's a virus. Because I have a rash. And a dry throat cough. I hope to be resolved soon so I can continue with my full treatment since 3 days ago I have a reduced dose of ibrutinib. Thanks jm954.!

1 like
Reply

Está bien. Tener cuidado y cuidar de ti mismo!

(That's good. Take care and look after yourself!)

2 likes
Reply

You may also like...